RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1999, Volume 5, Issue 3, Pages 861–870 (Mi fpm419)  

This article is cited in 1 scientific paper (total in 1 paper)

On weakly disturbed symmetric collision of perfect incompressible fluid jets

S. L. Tolokonnikov

M. V. Lomonosov Moscow State University

Abstract: The problem is considered for symmetric collision of weakly disturbed contrary plane jets of perfect incompressible fluid flowing out from channels when laws of changing of pressure or velocity in infinity remote points are given. The boundary problem is posed for the potential of disturbed flow. The form of free boundaries is found for moments of time for the cases of parallel walls and variation harmonic laws for the flow at infinity. The graphs are given for the distribution of the pressure coefficient on line of symmetry of this flow.

Full text: PDF file (313 kB)

Bibliographic databases:
UDC: 532.528
Received: 01.05.1998

Citation: S. L. Tolokonnikov, “On weakly disturbed symmetric collision of perfect incompressible fluid jets”, Fundam. Prikl. Mat., 5:3 (1999), 861–870

Citation in format AMSBIB
\Bibitem{Tol99}
\by S.~L.~Tolokonnikov
\paper On weakly disturbed symmetric collision of perfect incompressible fluid jets
\jour Fundam. Prikl. Mat.
\yr 1999
\vol 5
\issue 3
\pages 861--870
\mathnet{http://mi.mathnet.ru/fpm419}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1806861}
\zmath{https://zbmath.org/?q=an:1068.76508}


Linking options:
  • http://mi.mathnet.ru/eng/fpm419
  • http://mi.mathnet.ru/eng/fpm/v5/i3/p861

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. L. Tolokonnikov, “Slightly perturbed interaction of plane counter-moving jets of inviscid incompressible fluid”, Moscow University Mechanics Bulletin, 73:2 (2018), 27–32  mathnet  crossref  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:201
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020